# SDR SWAA2022030243321

- Difficulty date: February 17, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 24,294 hours, 10,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONNECTING GROUND POWER NOTICED A CRACK AROUND THE FWD RIVET AT THE BOTTOM INITIAL RUBBING BLOCK ON THE EGPR DOUBLER AT THE EXTERNAL POWER RECEPTACLE. THERE IS ALSO A GAP BETWEEN THE EGPR SURROUND DOUBLER AND EGPR STIFFENER / REPAIRED EXTERNAL GROUND POWER RECEPTACLE SURROUND. THIS IS A CATEGORY 'A' REPAIR AND IS CONSIDERED PERMANENT REQUIRING NO ADDITIONAL INSPECTIONS REF SRM 53-10-15-2R-4. SA-M 326: A948155
